Share this:
johnetteg
@johnetteg

Posts: 19
Joined: Oct 22, 2018

Botox for migraines side effects

Posted by @johnetteg, Sun, Nov 25 4:28pm

I had Botox injections for migraines 2 1/2 weeks ago and have been feeling sick. My vision is blurry, I have pressure in my head, I’m lightheaded, I’m having heart palpitations, high blood pressure and heart rate, my stomach has felt sick, I’m having trouble concentrating and focusing. Has anyone else experienced this? It’s really starting to scare me.

REPLY

@johnetteg, I added your message to the Chronic Pain group as well since there are several discussions about migraines in that group. I'd also like to bring @crstyday40 @daniellef @wiserranter and @krissylamb into this discussion since they have experience with botox injections.

John, was this the first time that you've had botox for migraines? When did you start to experience the unwanted side effects of blurred vision, light headedness, heart palpitations and nausea, etc.? Did you call your provider to report the symptoms?

@colleenyoung

@johnetteg, I added your message to the Chronic Pain group as well since there are several discussions about migraines in that group. I'd also like to bring @crstyday40 @daniellef @wiserranter and @krissylamb into this discussion since they have experience with botox injections.

John, was this the first time that you've had botox for migraines? When did you start to experience the unwanted side effects of blurred vision, light headedness, heart palpitations and nausea, etc.? Did you call your provider to report the symptoms?

Jump to this post

I experienced these symptoms 2 days after the injections. For the first two days, I had the blurry vision, pressure in my eyes, heavy forehead, then 2 days after started to experience all the other symptoms I listed. I did tell my neurologist but they didn’t seem to think that the Botox could cause these symptoms but I feel they have because they started right after the injections and have been going on for two weeks.

@johnetteg

I experienced these symptoms 2 days after the injections. For the first two days, I had the blurry vision, pressure in my eyes, heavy forehead, then 2 days after started to experience all the other symptoms I listed. I did tell my neurologist but they didn’t seem to think that the Botox could cause these symptoms but I feel they have because they started right after the injections and have been going on for two weeks.

Jump to this post

I’ve also had really bad brain fog which is making it hard to function properly

@johnetteg

I experienced these symptoms 2 days after the injections. For the first two days, I had the blurry vision, pressure in my eyes, heavy forehead, then 2 days after started to experience all the other symptoms I listed. I did tell my neurologist but they didn’t seem to think that the Botox could cause these symptoms but I feel they have because they started right after the injections and have been going on for two weeks.

Jump to this post

Hey there . I did Botox for a year and my side effects were so bad I had to go in snother direction for relief . I experienced horrible head pain and muscle weakness . I know it's scary to experience these side effects . I would call and ask to be seen .that helped me when my side effects were a lot . I have a friend that also does Botox at Mayo her side effects are less and it's worth it for her .

@michelefifty

Hey there . I did Botox for a year and my side effects were so bad I had to go in snother direction for relief . I experienced horrible head pain and muscle weakness . I know it's scary to experience these side effects . I would call and ask to be seen .that helped me when my side effects were a lot . I have a friend that also does Botox at Mayo her side effects are less and it's worth it for her .

Jump to this post

Hi. How long did it take for your side effects to wear off and when you were asked to be seen, were they able to do anything to help with the side effects?

Please login or register to post a reply.